MathSciNet Relay Station
MathSciNet bibliographic data
MR1769452 (2001i:53128) 53D05 (32C05)
Kutzschebauch, Frank; Loose, Frank Real analytic structures on a symplectic manifold. Proc. Amer. Math. Soc. 128 (2000), no. 10, 3009–3016 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement